I have been taking the birth control pill for 3 months but last time i took 4 pills and stop then i got my period in the day 12, that day i had sex and stat taking the birth control pill again...is there any risk to be pregnant? Should i take tha after day pill? Or this day counts like the day 1 on my period?
You have not been taking your pills so there are chances of pregnancy. You experienced withdrawal bleeding after stopping the pills and had sex.A week before periods and after periods is usually considered as safe in a woman who has regular periods. Taking the after pills while already you have been taking the birth control pills may cause hormonal imbalances and can cause abnormal bleeding. It is best to consult a gynecologist and discuss your queries.
Best luck and regards!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.